# SDR REXA98098

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine Oil
- Condition: Failed
- Location: Left
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUX AND LOW OIL PRESSURE CWP LIGHT ILLUMINATED.  SHUTDOWN ENGINE.  REMOVED AND REPLACED LEFT ENGINE.  (M)
